Works (69)

2021 journal article

Diagrammatic categorification of the Chebyshev polynomials of the second kind

Journal of Pure and Applied Algebra, 225(6), 1006592.

By: M. Khovanov & R. Sazdanovic

Sources: Web Of Science, ORCID, NC State University Libraries
Added: February 8, 2021

2021 journal article

Diagrammatic categorification of the Chebyshev polynomials of the second kind

Journal of Pure and Applied Algebra, 225(6), 106592.

By: M. Khovanov & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2021 journal article

Khovanov homology detects the figure‐eight knot

Bulletin of the London Mathematical Society, 1.

By: J. Baldwin, N. Dowlin, A. Levine, T. Lidman & R. Sazdanovic

Sources: Crossref, ORCID, Web Of Science
Added: February 12, 2021

2021 journal article

Torsion in thin regions of Khovanov homology

Canadian Journal of Mathematics, 1, 1–27.

By: A. Chandler, A. Lowrance, R. Sazdanović & V. Summers

Sources: Crossref, ORCID
Added: February 12, 2021

2021 chapter

Visualizations and visual thinking in mathematics

In E. Fiorentini & J. Elinks (Eds.), On visualization: A multicentric critique beyond inforgraphics. Münster, Germany: LIT Verlag.

By: R. Sazdanovic

Ed(s): E. Fiorentini & J. Elinks

Source: NC State University Libraries
Added: February 20, 2021

2020 report

Bilinear pairings on two-dimensional cobordisms and generalizations of the Deligne category

(ArXiv No. 2007.11640).

By: M. Khovanov & R. Sazdanovic

Source: NC State University Libraries
Added: March 15, 2021

2020 report

Extremal Khovanov homology and the girth of a knot

(ArXiv No. 2003.05074).

By: R. Sazdanovic & D. Scofield

Source: NC State University Libraries
Added: March 15, 2021

2020 conference paper

On Khovanov Homology and Related Invariants

Proceedings of the Research Collaboration Conference of the Women in Symplectic and Contact Geometry and Topology. Springer.

By: C. Caprau, N. Gonzalez, C. Lee, A. Lowrance, R. Sazdanovic & M. Zhang

Source: NC State University Libraries
Added: April 24, 2021

2020 journal article

On homotopy types of Vietoris–Rips complexes of metric gluings

Journal of Applied and Computational Topology, 4(3), 425–454.

By: M. Adamaszek, H. Adams, E. Gasparovic, M. Gommel, E. Purvine, R. Sazdanovic, B. Wang, Y. Wang, L. Ziegelmeier

Sources: Crossref, ORCID
Added: February 13, 2021

2020 chapter

Prediction in Cancer Genomics Using Topological Signatures and Machine Learning

In Topological Data Analysis (pp. 247–276).

By: G. Gonzalez, A. Ushakova, R. Sazdanovic & J. Arsuaga

Sources: Crossref, ORCID
Added: February 13, 2021

2019 report

A Broken Circuit Model for Chromatic Homology Theories

(Arxiv No. 1911.13226).

By: A. Chandler & R. Sazdanovic

Source: NC State University Libraries
Added: February 20, 2021

2019 article

Knots, low-dimensional topology and applications Preface

Adams, C. C., Gordon, C. M. A., Jones, V. F. R., Kauffman, L. H., Lambropoulou, S., Millett, K., … Sazdanovic, R. (2019, October). JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, Vol. 28.

By: C. Adams, C. Gordon, V. Jones, L. Kauffman, S. Lambropoulou, K. Millett, J. Przytycki, R. Ricca, R. Sazdanovic

Sources: Web Of Science, ORCID
Added: December 30, 2019

2019 article

Knots, low-dimensional topology and applications Preface

Adams, C. C., Gordon, C. M. A., Jones, V. F. R., Kauffman, L. H., Lambropoulou, S., Millett, K., … Sazdanovic, R. (2019, November). JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, Vol. 28.

By: C. Adams, C. Gordon, V. Jones, L. Kauffman, S. Lambropoulou, K. Millett, J. Przytycki, R. Ricca, R. Sazdanovic

Sources: Web Of Science, ORCID
Added: March 30, 2020

2019 report

Local Versus Global Distances for Zigzag Persistence Modules

(ArXiv No. 1903.08298).

By: E. Gasparovic, M. Gommel, E. Purvine, R. Sazdanovic, B. Wang, Y. Wang, L. Ziegelmeier

Source: NC State University Libraries
Added: February 20, 2021

2019 journal article

On configuration spaces and simplicial complexes

New York J. Math, 25, 723–744.

By: A. Cooper, V. Silva & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2019 report

On the Strength of Chromatic Symmetric Homology for graphs

(ArXiv No. 1911.13297).

By: A. Chandler, R. Sazdanovic, S. Stella & M. Yip

Source: NC State University Libraries
Added: February 20, 2021

2019 journal article

Psyquandles, Singular Knots and Pseudoknots

TOKYO JOURNAL OF MATHEMATICS, 42(2), 405–429.

By: S. Nelson, N. Oyamaguchi & R. Sazdanovic

Sources: Web Of Science, ORCID
Added: September 28, 2020

2019 journal article

The relationship between the intrinsic Čech and persistence distortion distances for metric graphs

Journal of Computational Geometry, 10(1), 477–499.

By: E. Gasparovic, M. Gommel, E. Purvine, R. Sazdanovic, B. Wang, Y. Wang, L. Ziegelmeier

Source: NC State University Libraries
Added: February 20, 2021

2019 report

Torsion in the Magnitude homology of graphs

(ArXiv No. 1912.13483).

By: R. Sazdanovic & V. Summers

Source: NC State University Libraries
Added: February 20, 2021

2018 article

A Complete Characterization of the One-Dimensional Intrinsic Čech Persistence Diagrams for Metric Graphs

Research in Computational Topology, pp. 33–56.

By: E. Gasparovic, M. Gommel, E. Purvine, R. Sazdanovic, B. Wang, Y. Wang, L. Ziegelmeier

Source: ORCID
Added: February 10, 2021

2018 journal article

A categorification of the chromatic symmetric function

Journal of Combinatorial Theory, Series A, 154, 218–246.

By: R. Sazdanovic & M. Yip

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018

2018 article

Khovanov homology and torsion

NEW DIRECTIONS IN GEOMETRIC AND APPLIED KNOT THEORY, pp. 125–137.

By: R. Sazdanovic

Sources: Web Of Science, ORCID
Added: July 8, 2019

2018 journal article

Patterns in Khovanov link and chromatic graph homology

Journal of Knot Theory and Its Ramifications, 27(03), 1840007.

By: R. Sazdanovic & D. Scofield

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Special Issue - Devoted to the 60th birthday of J. H. Przytycki; Guest Editors: M. K. Dabkowski, V. Harizanov, L. H. Kauffman, J. H. Przytycki, R. Sazdanovic and A. Sikora Preface

Journal of Knot Theory and Its Ramifications, 27(3).

By: M. Dabkowski, V. Harizanov, L. Kauffman, J. Przytycki, R. Sazdanovic & A. Sikora

Source: NC State University Libraries
Added: August 6, 2018

2018 conference paper

Vietoris-rips and čech complexes of metric gluings

Leibniz International Proceedings in Informatics, LIPIcs, 99, 32–315.

By: M. Adamaszek, H. Adams, E. Gasparovic, M. Gommel, E. Purvine, R. Sazdanovic, B. Wang, Y. Wang, L. Ziegelmeier

Source: ORCID
Added: February 10, 2021

2018 conference paper

Vietoris–Rips and Cech Complexes of Metric Gluings

In B. Speckmann & C. D. Toth (Eds.), 34th International Symposium on Computational Geometry (SoCG 2018) (pp. 218–246). Wadern, Germany: Wadern Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH.

By: M. Adamaszek, H. Adams, E. Gasparovic, M. Gommel, E. Purvine, R. Sazdanovic, B. Wang, Y. Wang, L. Ziegelmeier

Ed(s): B. Speckmann & C. Toth

Event: 34th International Symposium on Computational Geometry

Source: NC State University Libraries
Added: February 20, 2021

2017 journal article

Chromatic homology, Khovanov homology, and torsion

Topology and Its Applications, 222, 77–99.

By: A. Lowrance & R. Sazdanović

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2016 conference paper

A topological collapse for document summarization

2016 IEEE 17th International Workshop on Signal Processing Advances in Wireless Communications (SPAWC), 2016-August.

By: H. Guan, W. Tang, H. Krim, J. Keiser, A. Rindos & R. Sazdanovic

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2016 article

From Conway Notation to LinKnot

Knot Theory and Its Applications, Vol. 670, pp. 63–92.

By: S. Jablan & R. Sazdanovic

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2016 journal article

Plaited polyhedra: A knot theory point of view

Journal of Knot Theory and Its Ramifications, 25(09), 1641006.

By: L. Radović, P. Gerdes, S. Jablan & R. Sazdanovic

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2016 article

Remembering Slavik Jablan

Journal of Knot Theory and Its Ramifications, Vol. 25.

By: L. Kauffman, S. Lambropoulou & R. Sazdanovic

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2016 article

Remembrance Slavik Jablan (1952-2015)

Journal of Knot Theory and Its Ramifications, Vol. 25.

By: R. Sazdanovic, L. Kauffman & L. Radovic

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2016 journal article

Unknotting and maximum unknotting numbers

Journal of Knot Theory and Its Ramifications, 25(09), 1641010.

By: A. Zeković, S. Jablan, L. Kauffman, R. Sazdanovic & M. Stošić

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2015 conference paper

A Categorification of One-Variable Polynomials

Discrete Mathematics and Theoretical Computer Science, 937–948.

By: M. Khovanov & R. Sazdanovic

Event: 27th International Conference on Formal Power Series and Algebraic Combinatorics at Daejeon, South Korea

Source: NC State University Libraries
Added: March 12, 2021

2015 conference paper

A categorification of the chromatic symmetric polynomial

Discrete Mathematics and Theoretical Computer Science, 631–642.

By: R. Sazdanovic & M. Yip

Event: 27th International Conference on Formal Power Series and Algebraic Combinatorics at Daejeon, South Korea

Source: NC State University Libraries
Added: March 12, 2021

2015 journal article

Categorifications of the polynomial ring

Fundamenta Mathematicae, 230(3), 251–280.

By: M. Khovanov & R. Sazdanovic

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2015 article

In memoriam: Slavik Jablan 1952-2015 obituary

Symmetry-Basel, Vol. 7, pp. 1261–1274.

By: D. Crowe, G. Darvas, D. Huylebrouck, J. Kappraff, L. Kauffman, S. Lambropoulou, J. Przytycki, L. Radovic ...

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2014 journal article

Torsion in Khovanov homology of semi-adequate links

Fundamenta Mathematicae, 225(1), 277–303.

By: J. Przytycki & R. Sazdanović

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2013 journal article

REDUCED RELATIVE TUTTE, KAUFFMAN BRACKET AND JONES POLYNOMIALS OF VIRTUAL LINK FAMILIES

Journal of Knot Theory and Its Ramifications, 22(04), 1340003.

By: L. Kauffman, S. Jablan, L. Radović & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2013 article

Simplicial Models and Topological Inference in Biological Systems

Nanda, V., & Sazdanović, R. (2013, October 10). Discrete and Topological Models in Molecular Biology, pp. 109–141.

By: V. Nanda & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2012 conference paper

Diagrammatic knot properties and invariants

Introductory lectures on knot theory : selected lectures presented at the Advanced School and Conference on Knot Theory and Its Applications to Physics and Biology, ICTP, Trieste, Italy, 11-29 May 2009, 162–186. Singapore: World Scientific.

By: S. Jablan & R. Sazdanovic

Event: Advanced School and Conference on Knot Theory and Its Applications to Physics and Biology, ICTP at Trieste, Italy on May 11-29, 2009

Source: NC State University Libraries
Added: February 20, 2021

2012 journal article

Diagrammatics in Art and Mathematics

Symmetry, 4(2), 285–301.

By: R. Sazdanovic

Sources: Crossref, ORCID
Added: February 13, 2021

2012 book

Experience-centered approach and Visuality in the Education of Mathematics and Physics

Kaposvar: Kaposvar University.

Ed(s): R. Sazdanovic, J. Barallo, M. Budin, A. Durity, K. Fenyvesi, S. Jablan, A. Takacs, L. Radovic, E. Stettner

Source: NC State University Libraries
Added: March 15, 2021

2012 conference paper

Fisheye View of Tessellations

Bridges: Mathematical Connections in Art, Music and Science, 361–364.

By: R. Sazdanovic

Event: Bridges Conference at Towson University, Baltimore, Maryland on July 25-29, 2012

Source: NC State University Libraries
Added: March 15, 2021

2012 journal article

Graph homology and graph configuration spaces

Journal of Homotopy and Related Structures, 7(2), 223–235.

By: V. Baranovsky & R. Sazdanovic

Sources: Crossref, ORCID
Added: August 28, 2020

2012 journal article

Knots and links in architecture

Pollack Periodica, 7(Supplement 1), 65–76.

By: S. Jablan, L. Radović & R. Sazdanović

Sources: Crossref, ORCID
Added: February 12, 2021

2012 journal article

Knots in Art

Symmetry, 4(2), 302–328.

By: S. Jablan, L. Radović, R. Sazdanović & A. Zeković

Sources: Crossref, ORCID
Added: February 12, 2021

2012 journal article

Mirror-curves and knot mosaics

Computers & Mathematics with Applications, 64(4), 527–543.

By: S. Jablan, L. Radović, R. Sazdanović & A. Zeković

Sources: Crossref, ORCID
Added: December 21, 2020

2011 article

DIAGRAMMATIC KNOT PROPERTIES AND INVARIANTS

Jablan, S. V., & Sazdanović, R. (2011, September). Introductory Lectures on Knot Theory, pp. 162–186.

By: S. Jablan & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2011 journal article

Knots and links derived from prismatic graphs

Match, 66(1), 65–92.

By: S. Jablan, L. Radovi? & R. Sazdanovi?

Source: ORCID
Added: February 10, 2021

2011 journal article

Nonplanar graphs derived from Gauss codes of virtual knots and links

Journal of Mathematical Chemistry, 49(10), 2250–2267.

By: S. Jablan, L. Radović & R. Sazdanović

Sources: Crossref, ORCID
Added: December 21, 2020

2011 journal article

Pyramidal knots and links and their invariants

Match, 65(3), 541–580.

By: S. Jablan, L. Radovi? & R. Sazdanovi?

Source: ORCID
Added: February 10, 2021

2010 thesis

Categorification of Knot and Graph Polynomials and the Polynomial Ring, Electronic dissertation published by ProQuest

By: R. Sazdanović

Source: ORCID
Added: February 10, 2021

2010 journal article

Tutte and Jones polynomials of links, polyominoes and graphical recombination patterns

Journal of Mathematical Chemistry, 49(1), 79–94.

By: S. Jablan, L. Radović & R. Sazdanović

Sources: Crossref, ORCID
Added: December 21, 2020

2008 journal article

BRAID FAMILY REPRESENTATIVES

Journal of Knot Theory and Its Ramifications, 17(07), 817–833.

By: S. Jablan & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2008 journal article

On the first group of the chromatic cohomology of graphs

Geometriae Dedicata, 140(1), 19–48.

By: M. Pabiniak, J. Przytycki & R. Sazdanović

Sources: Crossref, ORCID
Added: December 21, 2020

2007 journal article

Knots, Links, and Self-avoiding Curves

Forma, 22(1), 5–13.

By: S. Jablan & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2007 book

Linknot - Knot Theory by Computer

In Series on Knots and Everything.

By: S. Jablan & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2007 journal article

UNLINKING NUMBER AND UNLINKING GAP

Journal of Knot Theory and Its Ramifications, 16(10), 1331–1355.

By: S. Jablan & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2005 journal article

Basic Polyhedra in Knot Theory

Kragujevac Journal of Mathematics, 28 , 155–164.

Source: ORCID
Added: February 10, 2021

2004 journal article

Discovering symmetry of knots by using program LinKnot

The Journal of ISIS-Symmetry, 1-4, 102–106.

By: S. Jablan & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2004 journal article

Golden Fields, Generalized Fibonacci Sequences, and Chaotic Matrices

Forma, 19(4), 367–387.

By: J. Kappraff, S. Jablan, G. Adamson & R. Sazdanović

Source: ORCID
Added: February 10, 2021

2004 journal article

Hyperbolic Tessellations by tess

Symmetry: Art and Science (The Quarterly of ISIS Symmetry), 1–4 226–229.

By: R. Sazdanovic & M. Sremcević

Source: ORCID
Added: February 10, 2021

2004 conference paper

Modularity in Medieval Persian Mosaics: Textual, Empirical, Analytical and Theoretical Considerations, Bridges

Mathematical Connections in Art, Music and Science, Conference Proceedings, 281–293.

By: R. Sarhangi, S. Jablan & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2004 journal article

Visualizing symmetry of knots by using program LinKnot, Symmetry: Art and Science

The Journal of ISIS-Symmetry, 1-4, 106–110.

By: S. Jablan & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2002 journal article

Computer Sculpture: A Journey Through Mathematics,Bridges: Mathematical Connections in Art

Music and Science, Conference Proceedings, 54.

By: J. Barrallo & R. Sazdanovic

Source: ORCID
Added: February 10, 2021

2002 journal article

Tessellations of the Euclidean, Elliptic and Hyperbolic Plane, Symmetry

Art and Science, 2, 229–304.

By: R. Sazdanovic & M. Sremcevic

Source: ORCID
Added: February 10, 2021

journal article

BASIC POLYHEDRA IN KNOT THEORY

Jablan, S. V., Radovic, L. M., & Sazdanovic, R. KRAGUJEVAC JOURNAL OF MATHEMATICS, 28, {155–164}.

By: S. Jablan, L. Radovic & R. Sazdanovic

Event: at PO BOX 60, RADOJA DOMANOVICA 12, KRAGUJEVAC 34000, SERBIA

Source: ORCID
Added: February 10, 2021

report

Big Data approaches to knot theory: Understanding the structure of the Jones polynomial

Levitt, J. S., Hajij, M., & Sazdanovic, R. (ArXiv No. 1912.10086).

By: J. Levitt, M. Hajij & R. Sazdanovic

Source: NC State University Libraries
Added: February 20, 2021